# SDR ASOA2012082702118

- Difficulty date: August 3, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN FRAMES 295.00 & 310.00.  PARTS ON HAND.  R & R STRINGER 25R FROM FS 280 TO FS 333 REF SRM 51-42-06-001-001 & SRM 51-42-21-001-001.  FOUND TO BE SATISFACTORY.
